# SDR CA091021008

- Difficulty date: October 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 6,429 hours
- Engine: Pwa PT6A135A
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 58341309
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,527 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN EDDY CURRENT INSPECTION TO COMPLY WITH A PHASE 31 SID INSPECTION, A CRACK WAS DETECTED IN THE OUTBOARD BRACKET THAT ATTACHES THE RT ELEVATOR TO THE H STAB. THE CRACK WAS NOT DETECTABLE VISUAL INSPECTION ALONE. (TC 20091021008)
